Alert archive / New York / River Flood Warnings in 2016

River Flood Warning 1, NWS Binghamton, NY

February 25, 2016Delaware County, New York

NWS Binghamton, NY issued this river flood warning at Feb 25, 2016, 5:58 AM EST for Delaware County, New York. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2016, 5:58 AM EST (10:58 UTC)
Expired
Feb 26, 2016, 12:00 AM EST
In force
18 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
Minor

County Delaware County, NY

The radar

The Binghamton radar (KBGM), 66 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Branch Delaware River at Walton (WALN6). The gauge peaked at 10.03 ft at Feb 25, 2016, 11:00 AM EST.

actionminormoderate5101502/2502/2602/27
Action stage
9.5 ft
Minor stage
11.5 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01423000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

393 
WGUS41 KBGM 251058
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
558 AM EST THU FEB 25 2016

...The National Weather Service in Binghamton has issued a flood warning for the
following rivers in New York... 

  West Branch Delaware At Walton affecting Delaware County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive over flooded roads or bridges...

Stay tuned to NOAA Weather Radio, the Official Voice of the National Weather 
Service for later developments.

For further river and weather information, you can visit ourwebsite at 
weather.gov/bgm

&&

NYC025-252258-
/O.NEW.KBGM.FL.W.0001.160225T1058Z-160226T0500Z/
/WALN6.1.ER.160225T1040Z.160225T1800Z.160225T2300Z.NO/
558 AM EST THU FEB 25 2016

The National Weather Service in Binghamton New York has issued a 

* Flood Warning for 
  The West Branch Delaware At Walton.
* From early this morning until late tonight.
* At 6 AM Thursday the stage was 9.5 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 10.0 feet by 1 PM Thursday. The river 
  will fall below flood stage after 6 PM Thursday.
* Impact...At 10.0 feet...Fairgrounds begin to flood at 10 feet.

&&

LAT...LON 4219 7514 4215 7510 4207 7522 4209 7526
      4211 7526                       

$$
2 follow-up statements
995 
WGUS81 KBGM 251446
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
946 AM EST THU FEB 25 2016

...The flood warning continues for the following rivers in New York...
 
  West Branch Delaware At Walton affecting Delaware County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety Message...

Do not drive over flooded roads or bridges...

Stay tuned to NOAA Weather Radio, the Official Voice of the National Weather 
Service for later developments.

For further river and weather information, you can visit ourwebsite at 
weather.gov/bgm

&&

NYC025-260246-
/O.EXT.KBGM.FL.W.0001.000000T0000Z-160226T0800Z/
/WALN6.1.ER.160225T1040Z.160225T1800Z.160226T0200Z.NO/
946 AM EST THU FEB 25 2016

The Flood Warning continues for
  The West Branch Delaware At Walton.
* Until late tonight.
* At 9 AM Thursday the stage was 9.9 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 10.2 feet around 1 PM Thursday. The river
  will fall below flood stage after 9 PM Thursday.
* Impact...At 10.0 feet...Fairgrounds begin to flood at 10 feet.

&&

LAT...LON 4219 7514 4215 7510 4207 7522 4209 7526
      4211 7526                       

$$
313 
WGUS81 KBGM 260141
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
841 PM EST THU FEB 25 2016

...The flood warning is cancelled for the following rivers in New York...
 
  West Branch Delaware At Walton affecting Delaware County


For further river and weather information, you can visit ourwebsite at 
weather.gov/bgm

&&

NYC025-260211-
/O.CAN.KBGM.FL.W.0001.000000T0000Z-160226T0800Z/
/WALN6.1.ER.160225T1040Z.160225T1546Z.160225T2331Z.NO/
841 PM EST THU FEB 25 2016

The Flood Warning is cancelled for
  The West Branch Delaware At Walton.
* At 8 PM Thursday the stage was 9.2 feet.
* Flood stage is 9.5 feet.
* Fell below flood stage at 7 PM Thursday.
* Forecast...The river will continue to fall to 6.3 feet by .
* Impact...At 10.0 feet...Fairgrounds begin to flood at 10 feet.

&&

LAT...LON 4219 7514 4215 7510 4207 7522 4209 7526
      4211 7526                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Feb 25, 3:57 AM EST, 2 hours 1 minute earlier.

Area forecast discussion, Feb 25, 3:57 AM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
357 AM EST THU FEB 25 2016

.SYNOPSIS...
AN UPPER LEVEL LOW WILL CONTINUE TO BRING UNSETTLED CONDITIONS
TODAY WITH CONTINUING SHOWERS. THESE SHOWERS WILL CHANGE TO SNOW
SHOWERS TONIGHT IN THE WAKE OF A COLD FRONT. HIGH PRESSURE WILL
THEN MOVE IN BY LATE FRIDAY RESULTING IN THESE SNOW SHOWERS
DIMINISHING.
&&

.NEAR TERM /THROUGH FRIDAY/...
330 AM...STRONG LOW PRESSURE IS CURRENTLY CENTERED OVER UPSTATE
NY AT THE TIME OF THIS WRITING WITH COLD FRONT EXTENDING SOUTH
ACROSS CWA. A SECONDARY SQUALL LINE WITH ASSOCIATED THUNDERSTORMS
IS LOCATED AHEAD OF THIS FRONT OVER OTSEGO AND DELAWARE COUNTIES
AND WILL HAVE THE POTENTIAL TO BRING STRONG WIND GUSTS AND HEAVY
RAINFALL BEFORE EXITING THE CWA TO THE EAST BY DAWN (SEE FURTHER
DETAIL BELOW IN HYDRO SECTION). OTHERWISE EXPECT ADDITIONAL
SHOWERS TO ROTATE THROUGH THE AREA TODAY IN ASSOCIATION WITH UPPER
LOW AND ASSOCIATED IMPULSES ROTATING AROUND THIS FEATURE. LOW
LEVEL COLD ADVECTION HAS ALREADY COMMENCED SO EXPECT HIGHS WILL BE
FELT THIS MORNING WITH TEMPS IN THE 40S. EXPECT THESE TEMPS TO
FALL HEADING INTO THIS AFTERNOON. IN FACT BY THE LATE AFTERNOON -
EARLY EVENING TIME FRAME TEMPS WILL BE FALLING THROUGH THE 30S
WITH RAIN SHOWERS TRANSITIONING TO SNOW SHOWERS AS ARCTIC FRONT
APPROACHES. CURRENTLY NOT SEEING A GREAT SET UP FOR WIDESPREAD
SQUALL POTENTIAL WITH THIS FRONT DUE TO LIMITED DEPTH OF THIS COLD
AIR MASS ALONG WITH DENDRITE LAYER REMAINING ABOVE LAYER OF MAX
LIFT AS STRONGEST FORCING MOVES THROUGH.

FOR TONIGHT, CONDITIONS WILL BE FEELING MUCH MORE LIKE WINTER AS
STRONG COLD ADVECTION CONTINUES BEHIND ARCTIC FRONT WITH NW WINDS
15 TO 25 MPH WITH GUSTS UP TO 30 MPH POSSIBLE. EXPECT A LAKE
RESPONSE WITH 300-310 DEGREE FLOW RESULTING IN CONTINUING SNOW
SHOWERS ESPECIALLY OVER CENTRAL NY THOUGH SET UP DOESN'T LOOK
GREAT FOR THIS TO BE A MAJOR LAKE EFFECT EVENT AS DEEPER MOISTURE
WILL BE QUICKLY MOVING OUT WITH LOWERING INVERSION HEIGHTS.
NEVERTHELESS, POTENTIAL EXISTS FOR UP TO 1 TO 3 INCHES OF SNOW TO
FALL TONIGHT OVER NORTHERN COUNTIES...ESPECIALLY HIGHER TERRAIN
AREAS SOUTH OF SYRACUSE THROUGH SOUTHERN ONONDAGA AND MADISON
COUNTIES. LOWS TONIGHT WILL BE IN THE TEENS.

BREEZY AND COLD CONDITIONS CONTINUE FRIDAY WITH HIGHS ONLY IN THE
LOW TO MID 20S OVER MOST OF CENTRAL NY AND IN THE 20S TO AROUND 30
OVER NE PA. EXPECT SOME WEAK LAKE EFFECT TO CONTINUE OVER NORTHERN
COUNTIES OF CENTRAL NY ON A FLOW NEAR 300 DEGREES BUT TREND WILL
BE FOR THIS TO WEAKEN THROUGH THE DAY AS SURFACE RIDGING WITH LOW
LEVEL ANTICYCLONIC FLOW APPROACHES.
&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
LAKE EFFECT WILL CONTINUE TO DIMINISH THROUGH FRIDAY NIGHT AS LOW
LEVEL RIDGE AXIS MOVES OVER THE AREA. WINDS DIMINISH BUT STILL
EXPECT VARIABLE CLOUD COVER AROUND IN PART DUE TO CLOUDS AHEAD OF
NEXT APPROACHING SYSTEM. THIS SHOULD KEEP TEMPS FROM REALLY
BOTTOMING OUT BUT STILL EXPECT LOWS ONCE AGAIN IN THE TEENS
NONETHELESS.

FOR SATURDAY, FLOW TURNS SW WITH WARM ADVECTION PATTERN DEVELOPING
AS LOW PRESSURE MOVES THROUGH NORTHERN ONTARIO. THIS WILL RESULT
IN HIGHS MODERATING TO THE LOW TO MID 30S UNDER A MIX OF SUN AND
CLOUDS WITH DRY CONDITIONS.

FOR SATURDAY NIGHT, AS THE COLD FRONT ASSOCIATED WITH THE LOW TO
THE NORTH APPROACHES THIS COULD BRING SOME SNOW SHOWERS TO ONEIDA
COUNTY WITH OTHERWISE DRY WEATHER CONTINUING.
&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
EXTENDED PERIOD BEGINS WITH SFC LOW PRES TRACKING ACROSS QUEBEC.
THE COLD FRONT WITH THIS FEATURE MAY BRING SOME CONTINUING
SNOW/RAIN SHOWERS TO NORTHERN AREAS SUNDAY. TRAILING COLD FRONT
WILL THEN SWING THROUGH THE REGION LATE SUNDAY NIGHT INTO MONDAY
MORNING. RAIN SHOWERS WILL MIX WITH SNOW SHOWERS LATE SUNDAY NIGHT
INTO MONDAY MORNING AS COLD AIR BUILDS IN BEHIND THE FRONT. ON
MONDAY, POST FRONTAL RAIN/SNOW SHOWERS ARE EXPECTED OVER MUCH OF
THE REGION. MONDAY NIGHT THROUGH TUESDAY LOOKS FAIRLY QUIET BEFORE
THE NEXT MORE SIGNIFICANT SYSTEM APPROACHES FROM THE SOUTHERN
PLAINS.

SUNDAY WILL BE MILD WITH HIGH IN THE 40S AND LOWER 50S THEN AFTER
THE COLD FRONT SUNDAY NIGHT READINGS WILL BE SEASONAL.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THUNDERSTORMS CARRIED ACROSS THE TERMINALS WEDNESDAY EVENING.
HOWEVER...THE FRONT HAS NOT GONE THROUGH YET...AND A NEW LINE OF
CONVECTION HAS DEVELOPED JUST PRIOR TO 06Z. THIS WILL PRODUCE
BRIEF TSRA FOR KBGM WITH AT LEAST SHRA FOR MOST OTHER TERMINALS
THROUGH THE PREDAWN HOURS...WHETHER FROM THIS LINE OR OTHER SCT
SHRA IN THE AREA. RAPIDLY CHANGING CONDITIONS FROM VFR TO FUEL ALT
CAN BE EXPECTED...EVEN BRIEF IFR. BEHIND THE FRONT DURING THE DAY
THURSDAY...FUEL ALT MVFR TO IFR CIGS WILL BE PREVALENT /KAVP
PROBABLY HIGHER END MVFR/...WITH CONTINUED SCT -SHRA. WINDS WILL
ALSO VEER FROM SOUTHERLY TO WEST- NORTHWEST WITH TIME...BECOMING
GUSTY LATE AFTERNOON THROUGH EVENING AS COLDER AIR MOVES IN. RAIN
SHOWERS WILL ALSO CHANGE OVER TO SNOW INTO THIS
EVENING...INCREASING PROSPECTS FOR VIS RESTRICTIONS.

.OUTLOOK...

THU NGT-FRI...OCCASIONAL RESTRICTIONS IN SNOW SHOWERS.

SAT THROUGH SUN...MAINLY VFR.

SUN NGT-MON...RESTRICTIONS POSSIBLE FROM RAIN OR SNOW.

&&

.HYDROLOGY...
1 AM...A PRETTY GOOD SWATH OF 1 TO 2 INCHES OF RAIN FELL WITH THE
CONVECTION FROM THE EVENING. THE AREA GENERALLY HANDLED IT
WELL...WITH SEVERAL RIVER POINTS RISING...SOME INTO ACTION STAGE
YET ALL BELOW FLOOD STAGE. HOWEVER...A NEW NARROW LINE OF
CONVECTION HAS FORMED AND WILL DRIFT OVER THE I-81 CORRIDOR FROM
ABOUT WHITNEY POINT SOUTHWARD THROUGH NEPA. WITH SOILS SATURATED
FROM EARLIER RAINFALL...THIS NEW LINE WILL NEED TO BE WATCHED
CLOSELY IN CASE SEGMENTS OF THE LINE TRAIN TO YIELD LOCALIZED
EXCESSIVE RAINFALL. A SMALL STREAM FLOOD ADVISORY HAS ALREADY BEEN
ISSUED FOR BRADFORD COUNTY...WITH TOWANDA CREEK IN MONROETON PAST
ACTION STAGE EVEN BEFORE THE NEW RAIN ARRIVED...AND A TRAINED
SPOTTER REPORT OF BANKFULL CONDITIONS FOR TOWANDA CREEK IN TOWANDA
ITSELF.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...PCF
NEAR TERM...PCF
SHORT TERM...PCF
LONG TERM...RRM
AVIATION...MDP
HYDROLOGY...
Hazardous weather outlook, Feb 25, 4:16 AM EST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
416 AM EST THU FEB 25 2016

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-260930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
416 AM EST THU FEB 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE HEAVIEST RAIN ALONG WITH THUNDERSTORMS HAS PUSHED OFF TO THE
EAST. HOWEVER RISES ARE STILL OCCURRING ALONG RIVERS AND STREAMS.
ON SMALLER STREAMS AND CREEKS, WATER LEVELS SHOULD CREST THIS
MORNING...SOME NEAR OR JUST OVER BANKFULL POTENTIALLY RESULTING
IN LOCALIZED MINOR FLOODING ISSUES. MAINSTEM RIVERS WILL CONTINUE
TO RISE THROUGH THE DAY WITH SOME POINTS ALONG THE SUSQUEHANNA,
CHEMUNG, AND CHENANGO RIVERS REACHING ACTION STAGE TO EVEN NEAR
MINOR FLOOD STAGE. HOWEVER WIDESPREAD RIVER FLOODING IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 25, 12:06 AM EST, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1206 AM EST THU FEB 25 2016

NYZ055-056-PAZ038-250545-
BROOME NY-TIOGA NY-BRADFORD PA-
1206 AM EST THU FEB 25 2016

...STRONG THUNDERSTORM WILL AFFECT NORTHEAST BRADFORD...TIOGA...AND
NORTHWESTERN NORTHWESTERN BROOME...

* AT 1205 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER NICHOLS...OR 7 MILES SOUTHWEST OF OWEGO...MOVING NORTHEAST AT
  50 MPH. A TRAINED SPOTTER HAS ALSO REPORTED PEA SIZED HAIL IN
  LITCHFIELD.

* SMALL HAIL AND STRONG WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH
  THIS STORM.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  OWEGO AND APALACHIN AROUND 1215 AM EST.
  CANDOR AROUND 1220 AM EST.
  NEWARK VALLEY AROUND 1225 AM EST.
  NANTICOKE...BERKSHIRE AND RICHFORD AROUND 1230 AM EST.
  WHITNEY POINT AND LISLE AROUND 1240 AM EST.

LAT...LON 4230 7629 4230 7625 4236 7624 4241 7620
      4241 7587 4227 7585 4205 7609 4182 7639
      4202 7653
TIME...MOT...LOC 0505Z 216DEG 45KT 4204 7637

MDP
Special weather statement, Feb 25, 1:12 AM EST, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
112 AM EST THU FEB 25 2016

NYZ036-044-045-056-250715-
MADISON NY-BROOME NY-CORTLAND NY-CHENANGO NY-
112 AM EST THU FEB 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MADISON...
NORTHWESTERN CHENANGO...SOUTHEASTERN CORTLAND AND NORTHWESTERN
BROOME COUNTIES...

* AT 109 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER WILLET...OR NEAR MARATHON...MOVING NORTHEAST AT 45 MPH.

* SMALL HAIL AND STRONG WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH
  THIS STORM.

* THE STORM WILL ALSO PRODUCE A DOWNPOUR OF UP TO A HALF INCH OF
  RAIN...WHICH WILL CAUSE QUICK RISES IN CREEKS...AND PONDING ON
  ROADS. NEVER DRIVE ACROSS A FLOODED ROADWAY.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  EAST FREETOWN AROUND 115 AM EST.
  CINCINNATUS AND MC DONOUGH AROUND 120 AM EST.
  PITCHER AND TAYLOR AROUND 125 AM EST.
  OTSELIC AND SMYRNA AROUND 140 AM EST.
  GEORGETOWN AND SOUTH LEBANON AROUND 145 AM EST.
  LEBANON...EARLVILLE AND ERIEVILLE AROUND 150 AM EST.
  HAMILTON...MORRISVILLE AND PIERCEVILLE AROUND 155 AM EST.
  MADISON...PECKSPORT AND SOLSVILLE AROUND 200 AM EST.

LAT...LON 4288 7543 4286 7543 4286 7541 4281 7531
      4224 7595 4244 7610 4300 7566
TIME...MOT...LOC 0609Z 214DEG 38KT 4246 7595

MDP
Special weather statement, Feb 25, 1:56 AM EST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
156 AM EST THU FEB 25 2016

PAZ039-040-044-250730-
SUSQUEHANNA PA-LACKAWANNA PA-NORTHERN WAYNE PA-
156 AM EST THU FEB 25 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN
SUSQUEHANNA...NORTHEASTERN LACKAWANNA AND NORTHWESTERN WAYNE
COUNTIES...

* AT 154 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR ROYAL...OR 10 MILES NORTH OF CARBONDALE...MOVING NORTHEAST AT
  50 MPH.

* STRONG WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

* A QUICK HEAVY DOWNPOUR OF UP TO A HALF INCH CAN ALSO BE
  EXPECTED...WHICH WILL CAUSE PONDING ON ROADS AND QUICK RISES ON
  CREEKS. NEVER DRIVE ACROSS FLOODED ROADWAYS.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  PLEASANT MOUNT AROUND 200 AM EST.
  THOMPSON AROUND 205 AM EST.
  STARRUCA AROUND 210 AM EST.
  STARRUCCA...HIAWATHA AND SHEHAWKEN AROUND 215 AM EST.
  HANCOCK AND SHERMAN AROUND 220 AM EST.

LAT...LON 4157 7553 4169 7573 4200 7549 4200 7534
      4197 7534 4195 7532 4195 7529 4194 7528
      4189 7527 4187 7526 4186 7525
TIME...MOT...LOC 0654Z 215DEG 43KT 4171 7557

MDP
Special weather statement, Feb 25, 2:15 AM EST, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
215 AM EST THU FEB 25 2016

NYZ009-036-037-045-046-250745-
OTSEGO NY-MADISON NY-CHENANGO NY-SOUTHERN ONEIDA NY-
NORTHERN ONEIDA NY-
215 AM EST THU FEB 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MADISON...SOUTHEASTERN ONEIDA...WESTERN OTSEGO...AND EASTERN
CHENANGO COUNTIES...

* AT 212 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR AUGUSTA TO
  GUILFORD...AND MOVING NORTHEAST AT 45 MPH.

* STRONG WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

* A DOWNPOUR OF A QUARTER TO HALF INCH OF RAIN CAN ALSO BE EXPECTED.
  THIS WILL CAUSE PONDING OF WATER ON ROADS...AND QUICK RISES IN
  CREEKS. NEVER DRIVE ACROSS A FLOODED ROADWAY. BE ESPECIALLY
  CAREFUL SINCE IT IS DIFFICULT AT NIGHT TO SEE WATER OVER ROADS.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WATERVILLE AROUND 215 AM EST.
  CLINTON AROUND 220 AM EST.
  NEW HARTFORD...WESTMORELAND AND CLARK MILLS AROUND 225 AM EST.
  UTICA...NEW YORK MILLS AND YORKVILLE AROUND 230 AM EST.
  PITTSFIELD...COLUMBUS AND STITTVILLE AROUND 235 AM EST.
  HOLLAND PATENT AROUND 240 AM EST.
  TRENTON...EDMESTON AND REMSEN AROUND 245 AM EST.

LAT...LON 4333 7508 4330 7515 4326 7516 4322 7507
      4305 7522 4287 7521 4286 7516 4291 7509
      4286 7498 4261 7498 4228 7546 4305 7548
      4350 7510
TIME...MOT...LOC 0712Z 214DEG 39KT 4299 7548 4242 7546

MDP
Special weather statement, Feb 25, 2:37 AM EST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
237 AM EST THU FEB 25 2016

NYZ057-250830-
DELAWARE NY-
237 AM EST THU FEB 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DELAWARE COUNTY  ...

* AT 235 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SIDNEY TO
  EQUINUNK...AND MOVING NORTHEAST AT 45 MPH.

* STRONG WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

* A DOWNPOUR OF A QUARTER TO HALF INCH OF RAIN CAN ALSO BE EXPECTED.
  THIS WILL CAUSE PONDING OF WATER ON ROADS...AND QUICK RISES IN
  CREEKS. NEVER DRIVE ACROSS A FLOODED ROADWAY. BE ESPECIALLY
  CAREFUL SINCE IT IS DIFFICULT AT NIGHT TO SEE WATER OVER ROADS.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SIDNEY AROUND 240 AM EST.
  UNADILLA AND SIDNEY CENTER AROUND 245 AM EST.
  EAST SIDNEY AND EAST BRANCH AROUND 250 AM EST.
  FRANKLIN AND HARVARD AROUND 250 AM EST.
  CORBETT AROUND 255 AM EST.
  DOWNSVILLE AROUND 300 AM EST.
  ANDES...MARGARETVILLE AND BOVINA CENTER AROUND 320 AM EST.

LAT...LON 4219 7451 4185 7515 4187 7517 4187 7522
      4203 7539 4231 7542 4231 7534 4237 7526
      4236 7519 4242 7509 4245 7498 4248 7496
      4251 7484 4250 7477 4252 7471 4241 7459
      4222 7452 4220 7453
TIME...MOT...LOC 0735Z 223DEG 32KT 4227 7537 4186 7519

MDP

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:51 PM ESTSpecial Weather StatementBGMBroome, Chenango, Cortland, Delaware, Madison, Tioga84 min
Feb 24, 8:52 PM ESTSpecial Weather StatementBGMDelaware, Oneida, Otsego83 min
Feb 24, 9:18 PM ESTSpecial Weather StatementBGMSullivan57 min
Feb 25, 12:06 AM ESTSpecial Weather StatementBGMTioga39 min
Feb 25, 1:12 AM ESTSpecial Weather StatementBGMMadison63 min
Feb 25, 2:15 AM ESTSpecial Weather StatementBGMOtsego30 min
Feb 25, 2:37 AM ESTSpecial Weather StatementBGMDelaware53 min

Nearby

River Flood Warnings in New York, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.